# SDR CA121213009

- Difficulty date: December 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 1,950 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6220 · Main Rotor Head
- Part: Screw
- Part number: 22201BC060024L
- Condition: Sheared
- Part time: 1,948 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT WIRING WAS BEING CHECKED AND WHEN THE LOWER FAIRINGS WERE REMOVED.  THE HEAD OF THE BOLTS SECURING THE LEAF TO THE AIRFRAME WAS LOCATED, SEPARATED FROM THE BOLT.  2 BOLTS HAD THE HEADS SHEARED FROM THE SHANK.  THESE BOLTS WERE LOCATED AFT NEXT TO THE LEAF.  ALL BOLTS WERE R & R WITH NEW.
